Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

What about Clonazepam?

Discussion in 'Medications that can cause Hair Loss' started by Prini, Jun 18, 2005.

  1. Prini

    Prini Guest

    I believe it's the generic for Klonopin which I just searched and it indicated hair loss. My doctor gave it to me because I am so stressed (mostly from hair loss), was told it didn't cause hair loss. She also said if I searched the Internet, I'd probably find something that indicates it would cause this problem because most anti anxiety meds do. What a dilemma.

    I was taking ativan (anti-anxiety) previously. I didn't see anything on the Internet indicating hair loss as a side effect.

    Was wondering if anyone experienced more hair loss/started hair loss with Clonazepam.

    Thank you.

    Prini
     
  2. Prini

    Prini Guest

    hi

    I saw my doctor today and because of my apprehension, she took me off this. She gave me a script for the meds I was taking before, ativan.
    I'll see if there's a difference in the shed.
    If I cannot cope/function we will have to come up with another plan.
    I think basically most drugs affect hair/SSRI's, pressure pills, etc.

    Mentally, I feel better that she didn't put up a fuss when I discussed my concern.
     
  3. Prini

    Prini Guest

    A difference

    For those interested, I stopped it and noticed a difference in a few days.
    The shed slowed, now if it's a coincidence - WHO KNOWS??

    Anyway, I'm dealing with my problem without the Klonopin.

    Take Care,
     

Share This Page